# SDR SWAA2014013024706

- Difficulty date: January 9, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Shroud
- Part number: 5940751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW SHROUD ON WING TO BODY FAIRING STRUCTURE DOUBLER CRACKED AT BS 800.  REPAIRED STRUCTURE IAW SRM.
